# SDR FDEA201910012396

- Difficulty date: October 1, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 11,218 hours, 4,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Control Panel
- Part number: 233N3214300
- Part serial: F02274
- Condition: Burned
- Location: Lights
- Part time: 11,218 hours, 4,455 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FIRE IN LOWER LEFT SIDE OF OVERHEAD LIGHTS CONTROL PANEL   CREW SAW AN ELECTRICAL FIRE ON  OVERHEAD PANEL. SMOKE AND BURNING ODOR DETECTED.  TROUBLESHOOT AND FOUND THE PANEL/FLOOD SWITCH S1  WIRES BURNED.   REMOVED AND REPLACED THE  LIGHT SWITCH IAW AMM 33-13-00-2,  TESTED NORMAL IAW AMM 33-42-00-5,  CHECKED NORMAL.  REMOVED AND REPLACED THE LEFT LIGHTING CONTROL PANEL ASSY IAW MM 33-13-00-2, INSTALLED THE ORIGINAL  LIGHT SWITCH TO THE OLD PANEL.  ACFT OK FOR SERVICE.
